Ideal secret sharing schemes from permutations

Pieprzyk, Josef & Zhang, Xian-Mo (2006) Ideal secret sharing schemes from permutations. International Journal of Network Security, 2(3), pp. 238-244.

View at publisher (open access)


The work presents a new method for the design of ideal secret sharing. The method uses regular mappings that are well suited for construction of perfect secret sharing. The restriction of regular mappings to permutations gives a convenient tool for investigation of the relation between permutations and ideal secret sharing generated by them.

Impact and interest:

4 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

76 since deposited on 08 Jul 2014
34 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 73465
Item Type: Journal Article
Refereed: Yes
Additional URLs:
ISSN: 1816-353X
Divisions: Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2006 Femto Technique Co., Ltd
Deposited On: 08 Jul 2014 01:45
Last Modified: 14 Jul 2014 06:32

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page